# SDR ASAA2018091126083

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,727 hours, 4,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED AFTER ENGINE START, RESET VIA MASTER CAUTION. GROUNDED - YES. PERFORMED FIM 21-62-TASK 801. BITE PROCEDURE CHECKED GOOD. NO FAULT NOTED. ALL GREEN SHOWN. OPS NORMAL.
